Weighted inequalities for rough square functions through extrapolation

Tom 149 / 2002

Javier Duoandikoetxea, Edurne Seijo Studia Mathematica 149(2002), 239-252 MSC: 42B25, 42B20. DOI: 10.4064/sm149-3-2 Opublikowany online: 1 January 1970

Streszczenie

Weighted inequalities for some square functions are studied. $L^2$ results are proved first using the particular structure of the operator and then extrapolation of weights is applied to extend the results to other $L^p$ spaces. In particular, previous results for square functions with rough kernel are obtained in a simpler way and extended to a larger class of weights.

Autorzy

  • Javier DuoandikoetxeaDepartamento de Matemáticas
    Universidad del País Vasco
    Euskal Herriko Unibertsitatea
    Apartado 644
    48080 Bilbao, Spain
    e-mail
  • Edurne SeijoDepartamento de Matemática Aplicada
    E. T. S. de Arquitectura
    Universidad del País Vasco
    Euskal Herriko Unibertsitatea
    Apartado 799
    20080 Donostia, Spain
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek